# SDR CA121221008

- Difficulty date: December 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767-35H
- Aircraft time: 87,217 hours
- Engine: Ge CF680C2B6F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CORROSION FOUND ON FUSELAGE SKIN AT THE FORWARD LAVATORY BLOWER VENT OUTLET.  EXFOLIATION CORROSION BETWEEN.  LT FS SKIN BS 1540-1562, BETWEEN STR 24L-25L WAS TEMPORARY REPAIRED PENDING DTA.
